# SDR SIMA20190724001

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 35,090 hours, 30,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT ATTENDENTS FWD FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED FLIGHT ATTEND FWD FLASHLIGHT AUTH 070857-C REF 25-53 MOC 630997. REMOVED AND REPLACED F/A FLASHLIGHT IAW AMM 33-50-16 STEPS 2.I.(1) AND 3.H.(4). OPC GOOD. MEL 25-53 AUTH# 070857-C RESTORED.
